# SDR TI1R001406

- Difficulty date: October 10, 2000
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 117902111
- Part serial: 167
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE RPM INDICATOR, NR 2 ENGINE INDICATION 2 PERCENT HIGH AND NEEDLE ALSO BOUNCING.  REMOVED AND REPLACED.
